# SDR AALA202305024867

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 71,997 hours, 27,428 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT CLEANERS OPENED CAPTAINS SLIDING WINDOW AND SLIDING WINDOW WILL NOT CLOSE. MAINTENANCE ADJUSTED WINDOW PER AMM 56-12-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
